# SDR REXA2022081801901

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL9 BETWEEN FS 364.00 AND FS 394.00 IS CORRODED.	REMOVED FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 364.00 AND FS 394.00 IAW CRJ200 SRM 51-41-02. INSTALLED NEW SERVICEABLE FLOOR SEAT TRACK AT LBL9 BETWEEN FS364.00 AND FS 394.00 IAW CRJ 200 SRM 51-41-02
